# SDR DALA2023010600092

- Difficulty date: January 5, 2023
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 60,660 hours, 31,473 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG DIRTY SOCK ODOR IN FLIGHT DECK.  PREFORMED AMDS WORK CARD 4916-2001. REPLACED BOTH RECEIRC FILTERS REF AMM 21-51.
